# SDR EE4Y2024022819558

- Difficulty date: February 28, 2024
- Submitted: February 28, 2024
- Operation: General aviation
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N298JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000249
- Aircraft time: 35,512 hours, 23,207 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: UNKNOW
- Part serial: NA
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RH WING, MAIN BOX T/E SECTION LOWER SKIN AT RIB 10 WITH EXISTING REPAIR WITHOUT RECORDS AND AT RIB 10+35MM LOWER SKIN WITH CRACK. NOTE: THE WING SKIN WAS REPAIRED AS PER SRM 57-10-01 REPAIR 54 PARAGRAPH 9. REPAIR INSTRUCTIONS: THERE IS NO CHANGE IN THE MAINTENANCE PLAN DUE TO THIS REPAIR INSTALLATION. AFTER THAT, THE INSPECTIONS MUST BE PERFORMED ACCORDING TO THE MRB-APPENDIX A. ( FOR ADDITIONAL DETAILS SEE COOPESA JOB: A1N232 ITEM: 21-65 ).
